# SDR 97FDEA00439

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515928
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON FRAME BS 500, STR 26L.  *   S/D*  REMOVED CORROSION ON FRAME BS 500, STR 26L.  FRAME OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPAIRED FRAME PER FED-EX SRM 51-40-3.
